Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Treated for breast cancer. Having constant stitch type pain, black stool, feeling nausea. Any ideas?

I am a 40yr old female who had breast cancer in 2009. All treatments are now complete. For 10 wks I have had a constant stitch type pain in my left side under my rib cage. Some of my symptoms include black stools (only lasted 4 days) blood and mucus in my stools (lasted a wk) stools now normal. I have nausea n feel full quickly. I have pain around the middle of my back. Pain in my side is worse after eating and when lying down. Have been to doctor, tested so far for ulcer and helicobacter which are negative. Any ideas?
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Oncologist, Surgical 's  Response
I would have liked to know the stage of your initial cancer and the treatment which you have undergone. If the pain is on the same side as the surgery then it could be related to the surgery itself and taking a painkiller should suffice. If it is on the opposite side or if it is not being relieved with painkillers then we need to investigate. A simple x-ray chest should be enough for the moment and will tell us if this is disease recurrence. The black stools are most probably because of stomach ulcers which are quite common. For that you should start Tab Pantoprazole 20mg twice daily for a month atleast + Syp Mucaine gel 2 tsf thrice daily. That should take care of the problem. Helicobacter Pylori is not positive in all ulcers.
Answered: Wed, 25 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor